
Lowndean Professor of Astronomy and Geometry
Research Interests: Partial Differential Equations, General Relativity
Publications
A note on the collapse of small data self-gravitating massless collisionless matter
– Journal of Hyperbolic Differential Equations
(2011)
3,
589
(doi: 10.1142/S0219891606000926)
A proof of the uniform boundedness of solutions to the wave equation on slowly rotating Kerr backgrounds
– Inventiones mathematicae
(2011)
185,
467
(doi: 10.1007/s00222-010-0309-0)
A proof of the uniform boundedness of solutions to the wave equation on slowly rotating Kerr backgrounds
– Inventiones Mathematicae
(2011)
185,
467
(doi: 10.1007/s00222-010-0309-0)
The black hole stability problem for linear scalar perturbations
– Arxiv preprint arXiv:1010.5137
(2010)
Decay for solutions of the wave equation on Kerr exterior spacetimes I-II: The cases| a|<< M or axisymmetry
– Arxiv preprint arXiv:1010.5132
(2010)
The Red-Shift Effect and Radiation Decay on Black Hole Spacetimes
– Communications on Pure and Applied Mathematics
(2009)
62,
859
(doi: 10.1002/cpa.20281)
Black Hole Formation from a Complete Regular Past
– Communications in Mathematical Physics
(2009)
289,
579
(doi: 10.1007/s00220-009-0775-7)
The wave equation on axisymmetric stationary black hole backgrounds
– AIP Conference Proceedings
(2009)
1122,
19
(doi: 10.1063/1.3141255)
The evolution problem in general relativity
(2009)
1
Lectures on black holes and linear waves
– Clay Mathematics Proceedings, Vol. 17, Amer. Math. Soc.,
Providence, RI, 2013, pp. 97-205
(2008)
- <
- 3 of 5